... been constipated for a couple of days... I am really in a lot of pain can someone help me?
You must have some type of infection or need to take this to prevent infection following oral surgery. It is a powerful antibiotic and destroys all bacteria - good and bad. You need to report symptoms to your dentist and I would even go the extra step and contact your primary care physician for help.
You may also need to take acidophilus to put the good flora back into your system. Thrush is common in the mouth, too. Don't stop your medication but do seek medical advice so that you don't continue to suffer needlessly.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 May 2013 • 1 answer
Updated 1 Oct 2015 • 1 answer
Updated 9 May 2017 • 1 answer
Updated 16 Aug 2017 • 1 answer
Updated 16 Jul 2018 • 2 answers